MAUDE Adverse Event Report: TELEFLEX MEDICAL HEMOLOK XL CLIPS 6/CART 84/BOX; CLIP, IMPLANTABLE

TELEFLEX MEDICAL HEMOLOK XL CLIPS 6/CART 84/BOX; CLIP, IMPLANTABLE
Model Number IPN915186
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 03/28/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Qn#: (b)(4).The device hisroty review could not be conducted since the lot number was not provided.
 
Event or Problem Description
The patient developed abdominal bleeding post-op and he was taken back to theatre where a scan confirmed that the hemolok clip was open and was laying in the patient's abdomen.There was abdominal bleeding.Clinical consequences:the doctor removed the clip, the patient was ventilated and taken to icu.
 
Additional Manufacturer Narrative
(b)(4).The device "history" review could not be conducted since the lot number was not provided.P/n 544250 is not being manufactured currently, however, another part number from the same family was use for the "verification of failure mode reported in the current manufacturing process" and was conducted as follows: 20 samples were taken from the current production p/n 544240 hemolok l clips 6/cart 84/box, lot# 73c2200783, the samples were functionally inspected, and during the test issue reported "clip migrates after post-op healing" was not observed in the current manufacturing process.Revision of pfmea-08-025 rev 05 was performed and the failure mode is already including it, no update is required.Corrective actions cannot be established since it is necessary to receive the physical sample to perform a proper investigation and confirm the alleged defect.At this time due the sample is not available is not possible to determine the source of the defect reported.
 
Event or Problem Description

Brand Name
HEMOLOK XL CLIPS 6/CART 84/BOX
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key14115838
Report Number3003898360-2022-00128
Device Sequence Number2846072
Product Code FZP
UDI-Device Identifier24026704695953
UDI-Public24026704695953
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K133202
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN915186
Device Catalogue Number544250
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2022
Supplement Date Received by Manufacturer04/06/2022
Initial Report FDA Received Date04/14/2022
Supplement Report FDA Received Date05/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown